# SDR ASAA0540601

- Difficulty date: November 3, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6546921169
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SCRATCH IN FORWARD CARGO DOOR SIDE FRAME.  REPLACED FRAME PER B737-400 SRM 51-40-02.  (M)
